# SDR JJBA20240213033

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 40,862 hours, 27,399 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator
- Part number: 14509477401
- Condition: Inoperative
- Location: Wing Anti-Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WING A/I INOPERATIVE, FOLLOWED BY ICE COND, A/I INOPERATIVE AND LOW A/I CAPACITY PRESENTED ON EICAS. PERFORMED A/I TEST WITH CREW AND WAS ABLE TO DUPLICATE FAULT. WING A/I FAIL EICAS MESSAGE WITH CMC WING 2 A/I LOW PRESSURE 02/10 2249 02 0210 2251. POSSIBLE LEAK FOUND ON PACK #2 "Y" DUCTING CONNECTED TO DTC. FOUND LEAKS ON UPPER AND LOWER SLEEVES ON RH Y DUCT AS WELL AS DAMAGE TO THE INSULATION ON THE DUCT. PERFORMED REMOVAL AND REPLACEMENT OF Y DUCT AND BOTH SLEEVES. LEAK CHECK SAT. REMOVED AND REPLACED PNEUMATIC REGULATOR. PERFORMED OPS CHECK OF ICE AND RAIN PROTECTION SYSTEM. OPS CHECK SAT. NO WING A/I INOPERATIVE MESSAGE, A/I INOPERATIVE MESSAGE AND LOW A/I CAPACITY MESSAGE PRESENT DURING OPS CHECK. VERIFIED THAT LINE FROM REGULATOR TO MANIFOLD WAS CLEAR AND FREE FROM DEBRIS. ACCESS PANELS 191EL AND 191KL HAVE BEEN REINSTALLED.
